# SDR IPXA2025080708252

- Difficulty date: July 23, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N772010
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1200 LOWER T-CHORD SUUPORT CLIP HAS CORROSION ON INNER FLANGE. DOT 8-015.CLEANED INTRECOSTAL AT STA 1200 NO CORROSION NOTED FOUND TO BE PAINT DAMAGED ONLY IAW B757-200 SOPM 20-30-03 ACETONEQT P/N ACETONEQT BATCH#0004346929 1QT, MAROON HAND PAD P/N 02-001-50.TREATED AND PRIMER AND PAINT AREA IAW SRM 51-20-01 AND AMM 51-21-15 PRIMER P/N 02-013-8 BATCH#4331975 PAINT P/N PG6-W2K4Q BATCH#4404611.APPLIED CIC P/N 04-002-0155 BATCH#0004319499
